Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 140, NWS Midland/Odessa, TX

June 27, 2007Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 27, 2007, 4:11 AM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2007, 4:11 AM CDT (09:11 UTC)
Expired
Jun 27, 2007, 7:15 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 12 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2399 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 270915
FFWMAF
TXC135-329-271215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
411 AM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ECTOR COUNTY IN WEST TEXAS...
  SOUTHWESTERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 715 AM CDT

* AT 407 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING AT BUSINESS 20 AND 1788 FROM THUNDERSTORMS THAT           
  PREVIOUSLY MOVED THROUGH THE AREA. ALTHOUGH HEAVY RAIN IS NOT      
  EXPECTED THROUGH THE REST OF THE MORNING IT MAY STILL TAKE        
  SEVERAL MORE HOURS FOR FLOOD WATERS TO RECEDE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARFIELD...
  ...EAST ODESSA...MISSION DORADO...MIDLAND INTERNATIONAL AIRPORT VICINITY 

LAW ENFORCEMENT OFFICIAL HAVE CLOSED BUSINESS 20 AND 1788.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3196 10195 3166 10194 3167 10239 3192 10240

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:53 AM CDT, 18 minutes earlier.

Area forecast discussion, Jun 27, 3:53 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT WED JUN 27 2007

.DISCUSSION...
NLY MID LEVEL FLOW REMAINS IN PLACE THRU TONIGHT WITH STRONG RIDGE
ACRS WRN NM WHILE PESKY UPPER LOW REMAINS ACRS SRN PLAINS. THUS
ANY SHRTWV TROF/S ON BACKSIDE OF LOW OR TRACKING S-SE FROM NERN NM
WHILE HAVE CHANCE TO MOVE INTO CWFA...MAINLY IN THE E AND W...
ESPECIALLY WITH MID LEVEL MST AXIS TRAPPED WITHIN RIDGE. HEAVY RAIN
THIS MORNING HAS HELPED TO COOL THE COLUMN AND HAVE SIDED TOWARD
THE COOLER MET GUIDANCE FOR HIGHS TODAY/THURSDAY. PW/S NEAR 1.5
STILL SUPPORT POTENTIAL FOR HVY RAIN. UPPER LOW MEANDERS AROUND
N/CNTRL TX WITH RIDGE HOLDING ACRS NM THRU FRI..THEN THE RIDGE
SHOWS SIGNS OF DEVELOPING FARTHER E BRINGING AN END TO RECENT THE
FAVORABLE SHRTWV TROF TRACK.

OF INTEREST...UNOFFICIALLY THE 93 MPH WIND GUST AT 1219 AM THIS MORNING
AT KMAF BREAKS THE PREVIOUS RECORD GUST OF 86 MPH IN FEB OF 1960.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              85  69  84  67  /  30  40  30  30
CARLSBAD NM                95  70  94  69  /  20  30  20  20
DRYDEN TX                  91  71  89  69  /  40  40  30  20
FORT STOCKTON TX           90  70  90  67  /  20  40  30  20
GUADALUPE PASS TX          88  66  86  62  /  40  40  30  30
HOBBS NM                   93  68  92  67  /  20  30  20  20
MARFA TX                   87  62  86  58  /  40  40  40  30
MIDLAND INTL AIRPORT TX    88  68  87  68  /  20  30  30  30
ODESSA TX                  89  70  89  67  /  20  30  30  30
WINK TX                    94  71  94  69  /  20  30  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 27, 4:03 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 AM CDT WED JUN 27 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-280915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
403 AM CDT WED JUN 27 2007 /303 AM MDT WED JUN 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THIS
AFTERNOON AND EVENING ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO. STORMS ARE MORE LIKELY ACROSS THE DAVIS AND GUADALUPE
MOUNTAINS AND ADJACENT PLAINS AND THE WESTERN LOW ROLLING PLAINS
AND THE LOWER TRANS PECOS. THE MAIN THREAT WITH THESE STORMS WILL
BE HEAVY RAIN AND CONSEQUENTLY...FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 27, 1:57 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     BIG SPRING              32.25N 101.48W
06/27/2007  E60 MPH          HOWARD             TX   PUBLIC

1255 AM     TSTM WND GST     8 S BIG SPRING          32.13N 101.48W
06/27/2007  E70 MPH          HOWARD             TX   TRAINED SPOTTER

            WINDS GREATER THAN 70 MPH WERE BENDING MESQUITE TREES IN
            HALF

1202 AM     TSTM WND GST     PINE SPRINGS            31.89N 104.81W
06/27/2007  M71 MPH          CULBERSON          TX   ASOS

1236 AM     HAIL             N GREENWOOD             32.03N 101.90W
06/27/2007  E0.88 INCH       MIDLAND            TX   TRAINED SPOTTER

1210 AM     TSTM WND GST     ANDREWS                 32.32N 102.55W
06/27/2007  E0 MPH           ANDREWS            TX   BROADCAST MEDIA

            ROOF BLOWN OFF BLDG ONTO POWER LINES

1238 AM     TSTM WND GST     ANDREWS                 32.32N 102.55W
06/27/2007  M59 MPH          ANDREWS            TX   EMERGENCY MNGR

1200 AM     TSTM WND DMG     LAMESA                  32.73N 101.96W
06/27/2007                   DAWSON             TX   LAW ENFORCEMENT

            TREES UPROOTED

1130 AM     TSTM WND DMG     LAMESA                  32.73N 101.96W
06/26/2007                   DAWSON             TX   LAW ENFORCEMENT

            HORSE TRAILOR BLOWN ACROSS ROAD

1140 AM     TSTM WND GST     WINK                    31.76N 103.15W
06/26/2007  M67 MPH          WINKLER            TX   ASOS

1202 AM     TSTM WND GST     ODESSA                  31.85N 102.37W
06/27/2007  M63 MPH          ECTOR              TX   ASOS

1208 AM     TSTM WND GST     ODESSA                  31.85N 102.37W
06/27/2007  M62 MPH          ECTOR              TX   TRAINED SPOTTER

            PETE FROM WEST ODESSA MEASURED 62 MPH

1110 AM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            BACKUP GENERATORS POWER OUT COMPLETELY, RADIO TOWERS DOWN
            MAJOR ACCIDENTS ACROSS COUNTY

1116 AM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            GAINES COUNTY REQUESTING EMS/FIRE ASSISTANCE FROM HOBBS

1114 AM     TSTM WND DMG     SEAGRAVES               32.94N 102.57W
06/26/2007                   GAINES             TX   PUBLIC

            MEDIA VIEWVER REPORTED TREEES DOWN, ROOF DAMAGE, HORSE
            TRAILERS FLIPPED OVER TREELIMBS THROUGH COMPANY VEHICLE

1114 AM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            300FT RADIO TOWER GOT KNOCKED OVER ONTO A CHURCH AND 3
            INCH TREE LIMBS RIPPED OFF OF TREES

1130 AM     TSTM WND GST     ANDREWS                 32.32N 102.55W
06/26/2007  M59 MPH          ANDREWS            TX   ASOS

&&

JGUDMEST
Local storm report, Jun 27, 2:04 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     TATUM                   33.26N 103.32W
06/26/2007  M78.00 MPH       LEA                NM   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 52 MPH...GUST TO 78 MPH IN TATUM.
            POWER OUTAGES HAVE BEEN REPORTED.

1110 PM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            BACKUP GENERATORS POWER OUT COMPLETELY, RADIO TOWERS DOWN
            MAJOR ACCIDENTS ACROSS COUNTY

1114 PM     TSTM WND DMG     SEAGRAVES               32.94N 102.57W
06/26/2007                   GAINES             TX   PUBLIC

            MEDIA VIEWVER REPORTED TREEES DOWN, ROOF DAMAGE, HORSE
            TRAILERS FLIPPED OVER TREELIMBS THROUGH COMPANY VEHICLE

1114 PM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            300FT RADIO TOWER GOT KNOCKED OVER ONTO A CHURCH AND 3
            INCH TREE LIMBS RIPPED OFF OF TREES

1116 PM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   AMATEUR RADIO

            GAINES COUNTY REQUESTING EMS/FIRE ASSISTANCE FROM HOBBS

1130 PM     TSTM WND DMG     LAMESA                  32.73N 101.96W
06/26/2007                   DAWSON             TX   LAW ENFORCEMENT

            HORSE TRAILOR BLOWN ACROSS ROAD

1130 PM     TSTM WND GST     ANDREWS                 32.32N 102.55W
06/26/2007  M59.00 MPH       ANDREWS            TX   ASOS

1140 PM     TSTM WND GST     WINK                    31.76N 103.15W
06/26/2007  M67.00 MPH       WINKLER            TX   ASOS

&&

JGUDMEST
Local storm report, Jun 27, 2:34 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
234 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     TATUM                   33.26N 103.32W
06/26/2007  M78.00 MPH       LEA                NM   TRAINED SPOTTER

0900 PM     TSTM WND GST     GLADIOLA                33.26N 103.18W
06/26/2007  E70.00 MPH       LEA                NM   TRAINED SPOTTER

            60 TO 70 MPH WINDS EST. IN GLADIOLA.

0955 PM     TSTM WND GST     LOVINGTON               32.95N 103.35W
06/26/2007  M73.00 MPH       LEA                NM   TRAINED SPOTTER

1015 PM     TSTM WND DMG     ARTESIA                 32.85N 104.43W
06/26/2007                   EDDY               NM   TRAINED SPOTTER

            60 MPH EST. GUSTS. LAWN FURNITURE BLOWN AROUND YARD.

1016 PM     TSTM WND GST     SEAGRAVES               32.94N 102.57W
06/26/2007  E65.00 MPH       GAINES             TX   FIRE DEPT/RESCUE

1026 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
06/26/2007                   LEA                NM   BROADCAST MEDIA

            HIGH WINDS AND POWER OUTAGES ACROSS HOBBS.

1026 PM     TSTM WND DMG     LAKEWOOD                32.62N 104.35W
06/26/2007                   EDDY               NM   TRAINED SPOTTER

            40-50 MPH SUSTAINED WITH GUSTS TO 60 MPH EST. WIND DAMAGE
            TO PORCH.

1039 PM     TSTM WND GST     SEMINOLE                32.72N 102.65W
06/26/2007  M98.00 MPH       GAINES             TX   ASOS

1115 PM     TSTM WND DMG     LAMESA                  32.73N 101.96W
06/26/2007                   DAWSON             TX   LAW ENFORCEMENT

            HORSE TRAILER BLOWN OUT TO THE STREET.

1125 PM     TSTM WND DMG     7 ESE ANDREWS           32.28N 102.44W
06/26/2007                   ANDREWS            TX   PUBLIC

            60-70MPH EST. GUSTS. HEAVY SPARE TIRE BLOWN AROUND YARD.

1142 PM     TSTM WND DMG     ANDREWS                 32.32N 102.55W
06/26/2007                   ANDREWS            TX   LAW ENFORCEMENT

            TREE UPROOTED IN ANDREWS. RPTD BY ECTOR SO.

0102 AM     TSTM WND DMG     MIDLAND                 32.00N 102.08W
06/27/2007                   MIDLAND            TX   PUBLIC

            TREE UPROOTED

0108 AM     TSTM WND DMG     MIDLAND                 32.00N 102.08W
06/27/2007                   MIDLAND            TX   BROADCAST MEDIA

            ROOF BLOWN OFF MOBILE HOME AT EITHER WEST COUNTY ROAD 150
            OR 54 AND FM 1788.

0117 AM     TSTM WND GST     FORT STOCKTON           30.89N 102.89W
06/27/2007  M66.00 MPH       PECOS              TX   ASOS

0123 AM     TSTM WND DMG     PECOS                   31.41N 103.50W
06/27/2007                   REEVES             TX   BROADCAST MEDIA

            TREES AND POWER LINES DOWN.

1246 AM     TSTM WND GST     BIG SPRING              32.25N 101.48W
06/27/2007  M59 MPH          HOWARD             TX   AWOS

1234 AM     TSTM WND GST     PECOS                   31.41N 103.50W
06/27/2007  E64 MPH          REEVES             TX   TRAINED SPOTTER

1245 AM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
06/27/2007                   MIDLAND            TX   TRAINED SPOTTER

            18 INCHES OF WATER IN THE UNDERPASS ON BUSINESS 20 AND FM
            1788

1123 PM     TSTM WND DMG     SEMINOLE                32.72N 102.65W
06/26/2007                   GAINES             TX   TRAINED SPOTTER

            POWERLINES DOWN ALL OVER...TRAILER HOUSE BLOWN DOWN...EOC
            ON BATTERY POWER...300 FOOT RADIO TOWER DOWN AS WELL AS
            SEVERAL OTHER TOWERS.

&&

RGOULD
Local storm report, Jun 27, 2:59 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 AM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND GST     7 NW MIDLAND INTERNATIO 32.01N 102.27W
06/27/2007  M82.00 MPH       MIDLAND            TX   NWS EMPLOYEE

            82 MPH WIND BLEW PART OF A LARGE SYCAMORE TREE FROM THE
            NE SIDE OF HOUSE OVER THE ROOF TO SE SIDE OF HOUSE.

1207 AM     TSTM WND GST     MIDLAND INTERNATIONAL A 31.94N 102.19W
06/27/2007  M69.00 MPH       MIDLAND            TX   ASOS

            63 TO 69 MPH GUSTS AT KMAF

1214 AM     TSTM WND GST     MIDLAND                 32.00N 102.08W
06/27/2007  E80.00 MPH       MIDLAND            TX   TRAINED SPOTTER

1219 AM     TSTM WND GST     MIDLAND INTERNATIONAL A 31.94N 102.19W
06/27/2007  M93.00 MPH       MIDLAND            TX   ASOS

1248 AM     TSTM WND DMG     MIDLAND                 32.00N 102.08W
06/27/2007                   MIDLAND            TX   PUBLIC

            WINDS BROKE WINDOW IN APARTMENT COMPLEX SENDING GLASS 15
            FT INTO APT.

0100 AM     TSTM WND GST     PINE SPRINGS            31.89N 104.81W
06/27/2007  M61.00 MPH       CULBERSON          TX   ASOS

&&

RGOULD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:01 PM CDTSevere Thunderstorm WarningMAFGaines59 min
Jun 26, 10:36 PM CDTSevere Thunderstorm WarningMAFDawson54 min
Jun 26, 10:44 PM CDTSevere Thunderstorm WarningMAFAndrews61 min
Jun 26, 10:58 PM CDTSevere Thunderstorm WarningMAFGaines62 min
Jun 26, 11:23 PM CDTSevere Thunderstorm WarningMAFDawson67 min
Jun 26, 11:34 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler56 min
Jun 26, 11:36 PM CDTFlash Flood WarningMAFGaines3 hr
Jun 26, 11:42 PM CDTSevere Thunderstorm WarningMAFLoving63 min
Jun 26, 11:43 PM CDTSevere Thunderstorm WarningMAFMartin62 min
Jun 26, 11:43 PM CDTSevere Thunderstorm WarningMAFAndrews62 min
Jun 26, 11:48 PM CDTSevere Thunderstorm WarningMAFMidland57 min
Jun 26, 11:56 PM CDTSevere Thunderstorm WarningMAFBorden64 min
Jun 26, 11:56 PM CDTSevere Thunderstorm WarningMAFWard64 min
Jun 26, 11:59 PM CDTSevere Thunderstorm WarningMAFGaines61 min
Jun 27, 12:02 AM CDTSevere Thunderstorm WarningMAFCulberson, Reeves58 min
Jun 27, 12:14 AM CDTSevere Thunderstorm WarningMAFCrane61 min
Jun 27, 12:23 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard65 min
Jun 27, 12:28 AM CDTSevere Thunderstorm WarningMAFEctor47 min
Jun 27, 12:33 AM CDTSevere Thunderstorm WarningMAFPecos57 min
Jun 27, 12:34 AM CDTSevere Thunderstorm WarningMAFDawson42 min
Jun 27, 12:36 AM CDTSevere Thunderstorm WarningMAFUpton54 min
Jun 27, 12:41 AM CDTSevere Thunderstorm WarningMAFMartin, Midland64 min
Jun 27, 12:43 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry62 min
Jun 27, 12:53 AM CDTSevere Thunderstorm WarningMAFBorden67 min
Jun 27, 12:54 AM CDTSevere Thunderstorm WarningMAFCulberson, Reeves66 min
Jun 27, 1:09 AM CDTSevere Thunderstorm WarningMAFReagan66 min
Jun 27, 1:14 AM CDTSevere Thunderstorm WarningMAFCrane61 min
Jun 27, 1:24 AM CDTSevere Thunderstorm WarningMAFGlasscock66 min
Jun 27, 1:26 AM CDTSevere Thunderstorm WarningMAFPecos64 min
Jun 27, 1:27 AM CDTSevere Thunderstorm WarningMAFUpton63 min
Jun 27, 1:48 AM CDTSevere Thunderstorm WarningMAFJeff Davis57 min
Jun 27, 1:56 AM CDTSevere Thunderstorm WarningMAFReeves64 min
Jun 27, 2:24 AM CDTSevere Thunderstorm WarningMAFTerrell66 min
Jun 27, 2:29 AM CDTSevere Thunderstorm WarningMAFPecos61 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.